# SDR DL757982177

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Door 4l
- Component: BR9279108
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED SIGN FOR EMERGENCY PATH LIGHTING AT 4L DOOR HANGING OFF WALL BY ITS WIRING.  REPLACED LIGHTED SIGN ASSY, OPN NORMAL.
